# SDR WRNA200700052

- Difficulty date: July 6, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N510TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 100
- Aircraft time: 39,437 hours, 24,160 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-96 CHECK, CORROSION WAS FOUND IN LT MAIN LANDING GEAR AFT TRUNNION FORWARD LUG FITTING BORE AND FACE.  REMOVED CORROSION BY  OVERSIZING BORE AND SPOT FACING THE LUG FACE AND INSTALLED NEW BUSHING IAW REPAIR DESIGN APPROVAL SHEET  RAS/BAE/1005347/2007.
